Some special curves of genus 5
Acta Arithmetica, Tome 79 (1997) no. 1, pp. 41-51
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_79_1_41_51,
author = {Andrew Bremner},
title = {Some special curves of genus 5},
journal = {Acta Arithmetica},
pages = {41--51},
year = {1997},
volume = {79},
number = {1},
doi = {10.4064/aa-79-1-41-51},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-79-1-41-51/}
}
Andrew Bremner. Some special curves of genus 5. Acta Arithmetica, Tome 79 (1997) no. 1, pp. 41-51. doi: 10.4064/aa-79-1-41-51
Cité par Sources :